Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

4 Weeks off Effexor

Posted by Leo on March 7, 2001, at 17:23:26

In reply to Anyone had success on Effexor XR? , posted by jp on October 24, 1999, at 14:59:14

I'm now four weeks off effexor. Things have changed drastically for the better. I am still experiencing "flashbacks" of the withdrawal. Namely the dysphoric feeling and light headedness. Joints aching pretty bad. Still have occasional severe headaches. Still lack much motivation but I'm forcing myself to get up and get going. With this effort, there is still a great deal of fatigue. I think that this is probably due to the "no desire to do anything" while on the effexor. I am actually starting to look forward to things. I'm excited about future propects. Effexor was a debilitating drug that kept me in a depressed state of mind. It has created a "poor health" syndrome that requires a great deal of effort and stamina to overcome. Now I understand what those of you who have e-mailed me with that "hoping today will be the day" comment are experiencing. I know what I was like before the "hook" of effexor. I also have come to relize that I may never get back to where I was, but at least I know why. With my physical condition now I expect at least 9-12 months of physical rehab. I have been working with several doctors. I have had a complete and thourough physical because I was beginning to think that there was something more wrong. They have done CT's, of the head because of the vertigo and dysphoria to eliminate any other possible problems there. Sinus's and ears are clear however, they want to do more tests on the heart. I gained alot of weight while on the effexor. This, according to the doctor's, is because of a severe lack of activity while on the drug. There is absolutely no doubt in my mind that the effexor has effected my physical well being. The question is, how badly, how much and to what extent. I've been reading the posts about weight gain. It's the effexor that causes that "I don't want to do anything" syndrome. This sneaks up on you slowly and because of the stealthiness of the drug you don't really realize it. I am now taking the steps necessary with an attorney in Philadelphia to go after Weyth-Aeryst. I'll let you know how that goes. It's time for them to come clean.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leo thread:13781